Perfect tree forcings for singular cardinals

Annals of Pure and Applied Logic 171 (9):102827 (2020)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Aronszajn trees and the successors of a singular cardinal.Spencer Unger - 2013 - Archive for Mathematical Logic 52 (5-6):483-496.
Aronszajn trees and failure of the singular cardinal hypothesis.Itay Neeman - 2009 - Journal of Mathematical Logic 9 (1):139-157.
The tree property and the failure of SCH at uncountable cofinality.Dima Sinapova - 2012 - Archive for Mathematical Logic 51 (5-6):553-562.
The tree property at successors of singular cardinals.Menachem Magidor & Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5-6):385-404.
Non-homogeneity of quotients of Prikry forcings.Moti Gitik & Eyal Kaplan - 2019 - Archive for Mathematical Logic 58 (5-6):649-710.
A remark on the tree property in a choiceless context.Arthur W. Apter - 2011 - Archive for Mathematical Logic 50 (5-6):585-590.
Some Problems in Singular Cardinals Combinatorics.Matthew Foreman - 2005 - Notre Dame Journal of Formal Logic 46 (3):309-322.
Successors of singular cardinals and coloring theorems I.Todd Eisworth & Saharon Shelah - 2005 - Archive for Mathematical Logic 44 (5):597-618.
Forcing and the halpern–läuchli theorem.Natasha Dobrinen & Daniel Hathaway - 2020 - Journal of Symbolic Logic 85 (1):87-102.
Reals n-Generic Relative to Some Perfect Tree.Bernard A. Anderson - 2008 - Journal of Symbolic Logic 73 (2):401 - 411.
Combined Maximality Principles up to large cardinals.Gunter Fuchs - 2009 - Journal of Symbolic Logic 74 (3):1015-1046.
Borel partitions of infinite subtrees of a perfect tree.A. Louveau, S. Shelah & B. Veličković - 1993 - Annals of Pure and Applied Logic 63 (3):271-281.
□ On the singular cardinals.James Cummings & Sy-David Friedman - 2008 - Journal of Symbolic Logic 73 (4):1307-1314.

Analytics

Added to PP
2020-05-15

Downloads
14 (#732,570)

6 months
1 (#448,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Perfect-set forcing for uncountable cardinals.Akihiro Kanamori - 1980 - Annals of Mathematical Logic 19 (1-2):97-114.
Minimal collapsing extensions of models of zfc.Lev Bukovský & Eva Copláková-Hartová - 1990 - Annals of Pure and Applied Logic 46 (3):265-298.
The non-compactness of square.James Cummings, Matthew Foreman & Menachem Magidor - 2003 - Journal of Symbolic Logic 68 (2):637-643.
Uncountable superperfect forcing and minimality.Elizabeth Theta Brown & Marcia J. Groszek - 2006 - Annals of Pure and Applied Logic 144 (1-3):73-82.
A minimal degree which collapses ω1.Tim Carlson, Kenneth Kunen & Arnold W. Miller - 1984 - Journal of Symbolic Logic 49 (1):298-300.

View all 6 references / Add more references